Published articles

Published articles 1 records found  Search took 0.01 seconds. 
10 p, 628.0 KB Limit cycles of polynomial differential equations with quintic homogenous nonlinearities / Benterki, Rebiha (Université de Bordj Bou Arréridj(Algeria). Departement de Mathématiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we mainly study the number of limit cycles which can bifurcate from the periodic orbits of the two centers x˙ = −y, y˙ = x; x˙ = −y(1 − (x2 + y2)2), y˙ = x(1 − (x2 + y2)2); when they are perturbed inside the class of all polynomial differential systems with quintic homogenous nonlinearities. [...]
2013 - 10.1016/j.jmaa.2013.04.076
Journal of mathematical analysis and applications, Vol. 407 Núm. 1 (2013) , p. 16-22  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.